BLMoon, I think I need your knowledge
Hi sweetie, hope all is well. We talked a while ago when I posted about my health issue, full pulmonary embolism. I recently went to a blood clot specialist, we did a genetic study and ultrasound, all came back okay and negative, except for the carotid ultrasound saying I have a kiking carotid, such is not a problem too, they think I was born with it or did a traumatic event in my younger days. Anyway the doc and I trust her, don't ask my why, she took my off the meds, no aspirin too, nothing. She said this might have been a one time thing. The only problem is that to travel I'll have to inject myself and walk in the plain. Eat well, exercise no more risky behavior, which means no pregnancy too. Guess I'll never be a mom. The thing is, I'm so scared, because now my legs are hurting, went to the hospital the blood levels are okay and no one can figure exactly what it is, I'm taking antiinflammatorie and doesn't go away. My cousin which is nurse say I shouldn't have stop the medication coz the chances of doing another blood cloth are huge. I'm constantly agitated and aware of my pains, scared that could be another clot. I'm doing anxiety attacks too. What do you think? I can't think straight coz since the beginning I had a strong feeling that this would go away but now I see myself trapped in my own fears, I don't want to shut myself from the world and I'm already afraid of doing things on my own.
Know you are busy, no rush and I do appreciate your time. Thank you
I remember you! I felt at the time your issue was not long term and there was a lot of fear going on. Which, considering the reality of blood clots capability to cause death or brain trauma.....it's hard not to go there. Getting advice from a nurse is going to be dominated by medical facts. That's what the medical profession does, so personally I always keep in mind the medical profession is intent on treating with medicine but not so interested on solving the cause or investigating alternative treatments like supplements. I mentioned before that my husband suffered a blood clot in his lung after surgery and was on warafin. He hated it. It was the standard 6 month textbook treatment with x-rays to track the clot dissolving. He never developed another. He is now on blood thinners since heart attack and getting a stent. I have trouble with veins in my leg I am 65 so it's common altho it started in my twenties. I was very athletic otherwise. A runner, a dancer and weight training. It wasn't until after 50 the bouts of inflammation and occasional pain became a worry. I always research issues as well as trust my health store. I will look for supplements or life style changes first. Unfortunately, many meds prescribed have side affects worse than the problem. Since you already had the legs checked out thoroughly for clots then you should feel safe in exploring upkeep. There are many supplements that keep your blood from clotting. Tameric , excuse my spelling. Look up supplements that prevent blood clotting. Not all may agree with you but you just find the ones that don't upset your stomach or cause rash etc. For the bouts of inflammation I get sometimes I found that vitamin E at 1,000 units and a supplement called CircuLegs by Solar. It contains Horse Chestnut, Butchers Broom and other herbs specifically for vein health. This will calm my bulging veins down. Take away the heat and pain. I also take C in packet form....I like the pink lemonade flavor. Since you do not have visible vein issues you may consider your leg pain as something else. I have a high need for magnesium.....and without my daily fix I will have night time leg pain....restlessness that is downright painful. Before bed I must have my calcium magnesium potassium fix or my leg muscles are not happy! I have ALWAYS had this. A nurse once was horrified that I would take these things on my own but I'm 65 and been doing this for at least 30 years and never had a crisis. It is true that potassium levels are very capable of harm. That's why anorexics die....low potassium or high can cause death. It is a muscle regulator and the heart is a muscle so anorexics who lack potassium often die from heart failure. I can't prescribe for you...only you can know your own limits and needs. I don't think the nurse who told me not to take potassium had any faith in my own research, my intelligence and careful approach to finding what MY body needs. If you want a clue to if you need potassium calcium and magnesium.....start with foods that are rich with those . Banana orange juice strawberry smoothies. I also have leg pain when dehydrated. Obviously, you have been tested enough to know you do not have peripheral artery disease. Also, you can take the low dose aspirin if you want. It works so well doctors say if you are feeling chest pain, taking aspirin can stop a clot.You need enough time to pass to feel safe again. Listen to your intuition. Do your own research and pray for your guides to direct you to answers. Stop asking the nurse. Her answer will be medical textbook and her advice will be to use medicine. I am not getting any dire warnings for you. I am hearing that you need to trust your own research and learn to know YOUR body. And PS. After a traffic accident I was told I had an anurism in my neck! Everyone acted so high alert so they tested my vascular system around my heart expecting disease and found nothing bad! By the time they let me go it was deemed no immediate threat. When I brought it up to my chiropractor he got all concerned. He wanted me to see a neurosurgeon. Who was not worried. I stopped asking people in medicine about it because I got mixed advise! I looked it up and yes some folks are born with it or in my case I think it was a result of the accident because I did attain a head injury. Like you it scared me off and on but it's been 4 and a half years and no problems. AlSo....have you considered oxygen levels? Anxiety attacks often deprive you of oxygen....so does sleep apnea or allergies that strain breathing. Lack of oxygen will cause muscle pain. As a past work out freak.....muscle pain is always part of oxygen levels getting to muscles. Pray and ponder these possibilities and avoid advice for awhile. BLESSINGS!
@blmoon Thanks for the reply, yes I do need to consider and look for foods and supplements that can make my blood thinner without making me suffer from something else. I ended to have to go to a cardiovascular doc. coz I need compression stockings for plane traveling, result: I found out that at the hospital he didn't do a complete exam he just checked the arteries that was what they asked him, so from now on he wants me to use the socks during the day til our next appointment in November it's when it makes a year since the incident. I work in a desk and "due the pain in my left side that no one knows what this is" I can't exercise coz it Hurst, feels like my heart is being crushed and my left arm numbs and hurts too, due that I did two serious panic attacks, since I came back from the hospital I found out that my thyroid is unbalanced, lack of folic acid and D, low B12. I'm trying to get all this levelled. Plus the hospital addicted me on benzodiazepines, and guess what my anxiety attacks got worse, im recently on vacation and I notice that I'm feeling worse and can't function. Went to a shrink she prescribed Cymbaltha which is very good but addictive and can ruin a person's life, I complain about it and she was very rude by saying I should do what the manual say. Wow... this is the docs we have. Anyway I'm very confident that this was one time only incident, but I'm also very aware that I have a serious anxiety problem that needs to be taken care of or it will destroy my life and I honestly don't know what to do I'm completely lost.
I do wish that everything goes well with your hubby, a friend of mine just did that and went very well. And wow u are an amazing woman, I wish you all the best in the world.